# SDR USAA060934

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 68,798 hours, 68,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT STA 760, LBL 58.22 MAIN CABIN CORROSION.  REMOVED CORROSION, DAMAGE TO BEAM, INSTALLED PART, TREATED, PRIME & TOP COATED PER SRM 51-70-12, DEFECT SIZE: 2"L X 1"W X .05"D.
